Inference in partially identified heteroskedastic simultaneous equations models

Helmut Lütkepohl, George Milunovich, Minxian Yang

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Identification through heteroskedasticity in heteroskedastic simultaneous equations models (HSEMs) is considered. The possibility that heteroskedasticity identifies structural parameters only partially is explicitly allowed for. The asymptotic properties of the identified parameters are derived. Moreover, tests for identification through heteroskedasticity are developed and their asymptotic distributions are provided. Monte Carlo simulations are used to explore the small sample properties of the asymptotically valid methods. Finally, the approach is applied to investigate the relation between the degree of economic openness and inflation.
Original languageEnglish
Pages (from-to)317-345
Number of pages29
JournalJournal of Econometrics
Issue number2
Early online date12 May 2020
Publication statusPublished - 1 Oct 2020


  • Davies’ problem
  • Heteroskedasticity
  • Simultaneous equations models
  • Testing for identification


Dive into the research topics of 'Inference in partially identified heteroskedastic simultaneous equations models'. Together they form a unique fingerprint.

Cite this